Unknown

Dataset Information

Subacute Stent Thrombosis Related to Kounis Syndrome During Anaphylaxis Induced by Ultrasound Contrast Agent Infusion.


ABSTRACT: Kounis syndrome (KS) is a rare condition characterized by acute myocardial infarction during an allergic reaction. It is classified into three subtypes based on pathophysiology. SonoVue, an ultrasound contrast agent that allows the evaluation of myocardial perfusion, is generally safe with a low incidence of severe adverse reactions. A 44-year-old man with a recent acute coronary syndrome treated with one stent implantation in the left circumflex artery underwent a contrast-enhanced stress perfusion echocardiography. Shortly after SonoVue administration, he developed diffuse rash, hypotension, tachycardia, and ultimately chest pain with an inferolateral ST-segment elevation myocardial infarction (STEMI) with 2:1 atrioventricular block. Coronary angiography revealed mild diffused coronary s

SUBMITTER: Marchi E 

PROVIDER: S-EPMC11602570 | biostudies-literature | 2024 Nov

REPOSITORIES: biostudies-literature